It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Ephedra Effects

Re: Ephedra Effects

[ Back to Messages ]

Message

Posted by nuselady on August 16, 2000 at 19:12:29:

In Reply to: Ephedra Effects posted by Travis on August 16, 2000 at 17:18:10:

: The problem with stimulants is that the kidneys have to work extra hard to filter them out. No bueno on the heart as well. Chances are, their may not be damage, but you may want to go see a doctor and get a work up and physical (tell them why)just in case. The earlier you catch something, the easier it is to fix or prevent further damage. Good luck, hope all goes well.
I've been taking Epherdra products (first Diet Fuel and then Stacker 2) for about 7 months now. I've seen pretty good results (but I've been eating better and exercising so it could be mostly from that) and I've lost about 75lbs. After reading some of these posts on here about Ephedra, I'm a little worried about what I could've done to myself in 7 months. Needless to say, I'm done with the diet pills. My question is, does your body repair itself from negative side effects or have I done irrepairable harm to myself??




Follow Ups




All times are GMT -7. The time now is 11:13 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!